MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER INTERNATIONAL INC. VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Medical Device Problem Codes Backflow (1064); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was unrestricted fluid flow through four (4) vial-mate adapters.The vial-mates were connected to the fluid bag, and fluid was being squeezed into the vial.However, the fluid was found to be regurgitating up and out of the top of the vial-mates.Similarly, when hung on the hook, the fluid backflowed and came out of the top of the vial-mate.This was observed during setup prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between april 30, 2024 and may 07, 2024.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20515205
Report Number1416980-2024-06013
Device Sequence Number13069440
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388(10)GR24D04017
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot NumberGR24D04017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown